# SDR 9809875534

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534US
- Make and model: Boeing 757251
- Aircraft serial: 24265
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING FINAL APPROACH AT 1000 FEET, NR 2 ENGINE EXPERIENCED A COMPRESSOR STALL AND FLAMED OUT.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  MAINTENANCE FOUND TRACE OF METAL IN THE TAILPIPE AND REPLACED THE ENGINE.
